Jump to content
CrazyBoards.org

Recommended Posts

I started on zoloft in early july, 25mg then to 50mg and I've been resistant with my psych to go any higher because I'm incredibly tired...I was before but now midafternoon I just start crashing and going to a higher dose would probably increase that...

 

I am planning to make an apt with my psych soon here because I am still feeling really terrible...my suicidal thoughts have increased now, my anxiety is much higher, I'm having some very odd thoughts about bugs under my skin...SO I believe I should attempt a higher dose or maybe something else or maybe an extra med..

 

BUT I'm scared about going higher honestly lol...so I was hoping someone out there might have some insight or some experiences with zoloft at higher doses?

I dont want to become a zombie but I dont think what Im feeling now is ok either... Urf balance where for art thou.

 

I was honestly hoping that staying at 50 I would level out over some more time but it doesnt appear to be the case.

Link to comment
Share on other sites

I started at 25 then 50 then 100. It worked great all the way to 50, but after 7 days at 100 I went back to 50, only because it was too hard to get out of bed, once I was up I was ok. Zoloft really helped my anxiety at first! But last week it stopped working. Not sure what to do next. I have an appt on Dec 2 with T. You might want to try taking Wellbutrin with Zoloft, it kind of gives you more energy.  Try 100 on the weekend and see how it goes, u can always drop back to 50 :)

Link to comment
Share on other sites

I think Ill make an apt first and discuss options once I let him know all these symptoms Im having, I guess its pretty common to have bad fatigue with zoloft then

I think it is. Another reason I dropped back to 50 was I would wake myself up from shaking. I think I was having minor seizures. Only lasted about 10 seconds but that never happened to me before.

Edited by IndieVisible
Link to comment
Share on other sites

I took 200mg of Zoloft at one point. I don't recall having problems with fatigue. I didn't have any really bothersome side-effects, other than an upset stomach for a few days after each dose increase. It worked great for the panic disorder I had then. It was completely effective for that. It didn't improve my mood, but that was before I found out I was bipolar so I wasn't on a mood stabiliser at the time. 

 

Try not to worry too much about your pdoc increasing your dose. If you have terrible fatigue you can have the dose lowered or stop taking it.

Link to comment
Share on other sites

I started at 25 then 50 then 100. It worked great all the way to 50, but after 7 days at 100 I went back to 50, only because it was too hard to get out of bed, once I was up I was ok. Zoloft really helped my anxiety at first! But last week it stopped working. Not sure what to do next. I have an appt on Dec 2 with T. You might want to try taking Wellbutrin with Zoloft, it kind of gives you more energy.  Try 100 on the weekend and see how it goes, u can always drop back to 50 :)

If you choose to go up and down on the dosages of your meds, it is your choice---although I think it is a poor choice.  However, please DO NOT suggest these kinds of behaviors to our members.  We do not advocate changing meds or adding meds or changing doses levels until and unless your doctor has approved that action.

 

Please cease and desist with your medication suggestions on these boards.

 

olga

Link to comment
Share on other sites

I was up to 200mg of Zoloft too. Well, I went sky high manic. My pdoc noticed immediately and took me off of it. It was really bad.

Anyways, talk to your pdoc about what dosage will be right for you. You have many options to augment the Zoloft if it is not working well for you yet.

I hope your tiredness goes away soon!

Edited by Wonderful.Cheese
Link to comment
Share on other sites

 

I started at 25 then 50 then 100. It worked great all the way to 50, but after 7 days at 100 I went back to 50, only because it was too hard to get out of bed, once I was up I was ok. Zoloft really helped my anxiety at first! But last week it stopped working. Not sure what to do next. I have an appt on Dec 2 with T. You might want to try taking Wellbutrin with Zoloft, it kind of gives you more energy.  Try 100 on the weekend and see how it goes, u can always drop back to 50 :)

If you choose to go up and down on the dosages of your meds, it is your choice---although I think it is a poor choice.  However, please DO NOT suggest these kinds of behaviors to our members.  We do not advocate changing meds or adding meds or changing doses levels until and unless your doctor has approved that action.

 

Please cease and desist with your medication suggestions on these boards.

 

olga

 

Actually my doc advised me to try it that way and said I can always go back to 50. How the heck is that bad if you get bad reaction when going up and your doc said it's ok to go back to last dose.  How is your comment that is a poor choice justified? Are you a doctor? Are you not practicing medicine now as I have been accused of? I was not suggesting or advocating any thing and frankly this crap is getting old. I was merely providing my experience which was approved by a doc, NOT ONCE have I ever given instructions to try any thing without talking to their T or doc. My posts are no different then others who post their experiences yet you have a problem with me.

 

I think the staff, the mods and admins are either over reacting for nothing or are just looking for a freaking excuse to warn me and ban me, if that's the case why not just stop the crap and just ban me instead of giving me these lame accusations. You insult both of our intelligence that way. I'll make it easy for you if you want to get rid of me. PM what it would take for u to ban and I will make you happy. Just please stop exaggerating or misrepresenting my posts!

Edited by IndieVisible
Link to comment
Share on other sites

 

 

I started at 25 then 50 then 100. It worked great all the way to 50, but after 7 days at 100 I went back to 50, only because it was too hard to get out of bed, once I was up I was ok. Zoloft really helped my anxiety at first! But last week it stopped working. Not sure what to do next. I have an appt on Dec 2 with T. You might want to try taking Wellbutrin with Zoloft, it kind of gives you more energy.  Try 100 on the weekend and see how it goes, u can always drop back to 50 :)

If you choose to go up and down on the dosages of your meds, it is your choice---although I think it is a poor choice.  However, please DO NOT suggest these kinds of behaviors to our members.  We do not advocate changing meds or adding meds or changing doses levels until and unless your doctor has approved that action.

 

Please cease and desist with your medication suggestions on these boards.

 

olga

 

Actually my doc advised me to try it that way and said I can always go back to 50. How the heck is that bad if you get bad reaction when going up and your doc said it's ok to go back to last dose.  I was not suggesting or advocating any thing and frankly this crap is getting old. I was merely providing my experience which was approved by a doc, NOT ONCE have I ever given instructions to try any thing without talking to their T or doc. 

 

I think the staff, the mods and admins are either over reacting for nothing or are just looking for a freaking excuse to warn me and ban me, if that's the case why not just stop the crap and just ban me instead of giving me these lame accusations. You insult both of our intelligence that way. I'll make it easy for you if you want to get rid of me. PM what it would take for u to ban and I will make you happy. Just please stop exaggerating or misrepresenting my posts!

 

IndieVisible there is a problem with saying "take 100mg of zoloft" when that dosage wasn't even mentioned by the OP.  i actually take wellbutrin and an ssri, but it isn't for everyone.  I'm not out to ban you.  I just don't want you practicing without a license.

Link to comment
Share on other sites

You might want to try taking Wellbutrin with Zoloft, it kind of gives you more energy.  Try 100 on the weekend and see how it goes, u can always drop back to 50 :)

This is the part that is the problem. You are telling the OP what to do with their meds. Do you see the part where you say "You might want to try..."? Do you see the part that says "Try 100 on the weekend..."? That's the problem. 

 

*If* you had said, "I have tried..." or "My pdoc told me to..." then we would not be having this conversation.

 

You've been talked to several times about this problem you seem to have with telling people what to do with their meds. Do it again and you'll be a suspension so that you can have time to reflect upon the difference.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...